# SDR HALA2011070500309

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,654 hours, 31,878 cycles
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Lamp
- Condition: Inoperative
- Location: Pressure Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT FWD FUEL PUMP PRESSURE LIGHT DOES NOT ILLUMINATE PUMP OFF, ALSO DOES NOT TEST.  RELAMPED L FWD FUEL PUMP SWITCH, OPS CK OK.
